# SDR ASAA0040092

- Difficulty date: June 30, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE RIGHT ELEVATOR NR 1 HINGE INBOARD SIDE WAS FOUND TO BE GOUGED.  REPAIRED PER EA 5520-01083.  (M)
